中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2011年知识产出  > 期刊论文
题名: Quasinormal modes and hidden conformal symmetry of warped dS(3) black hole
作者: Chen, B ;  Zhang, JJ ;  Zhang, JD
刊名: PHYSICAL REVIEW D
出版日期: 2011
卷号: 84, 期号:12, 页码:124039
关键词: ENTROPY
学科分类: Physics
通讯作者: Chen, B (reprint author), Peking Univ, Dept Phys, Beijing 100871, Peoples R China.
部门归属: [Chen, Bin; Zhang, Jia-ju; Zhang, Jian-dong] Peking Univ, Dept Phys, Beijing 100871, Peoples R China; [Chen, Bin; Zhang, Jia-ju; Zhang, Jian-dong] Peking Univ, State Key Lab Nucl Phys & Technol, Beijing 100871, Peoples R China; [Chen, Bin] Peking Univ, Ctr High Energy Phys, Beijing 100871, Peoples R China; [Chen, Bin] CAS, Kavli Inst Theoret Phys, Beijing 100190, Peoples R China
英文摘要: In this paper, we analytically calculate the quasinormal modes of scalar, vector, tensor, and spinor perturbations of the warped dS(3) black hole. There are two horizons for the warped dS(3) black hole, namely, the black hole horizon r(b) and the cosmological horizon r(c). In the calculation, we impose the ingoing boundary condition at the black hole horizon and the outgoing boundary condition at the cosmological horizon. We also investigate the hidden conformal symmetry of the warped dS(3) black hole in the region between the black hole horizon and the cosmological horizon r(b) < r < r(c). We use the hidden conformal symmetry to construct the quasinormal modes in an algebraic way and find that the results agree with the analytically ones. It turns out that the frequencies of the quasinormal modes could be identified with the poles in the thermal boundary-boundary correlators.
资助者: NSFC [10975005]
收录类别: SCI
原文出处: 查看原文
语种: 英语
WOS记录号: WOS:000298647700001
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/14207
Appears in Collections:理论物理所2011年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Quasinormal modes and hidden conformal symmetry of warped dS3.pdf(199KB)----开放获取View Download

Recommended Citation:
Chen, B,Zhang, JJ,Zhang, JD. Quasinormal modes and hidden conformal symmetry of warped dS(3) black hole[J]. PHYSICAL REVIEW D,2011,84(12):124039.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Chen, B]'s Articles
 [Zhang, JJ]'s Articles
 [Zhang, JD]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Chen, B]‘s Articles
 [Zhang, JJ]‘s Articles
 [Zhang, JD]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Quasinormal modes and hidden conformal symmetry of warped dS3.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace